# SDR UPS04M43407

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Engine: Ge CF680C2D1F
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Plugged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON T/O AIRSPEED WENT BLANK. F/O SIDE APPEARED NORMAL. THIS WAS ACCOMPANIED BY SEL FLAP LIM OVRD AND SEL ELEV FEEL MAN.  NUMEROUS OTHER LIGHTS WERE ILLUMINATED.  ACCOMPLISHED CHECKLIST. CAPT'S PITOT PROBE CLOGGED WITH DEBRIS.  REMOVED AND REPLACED CAPTS PITOT TUBE DUE TO OBSTRUCTION. REF MM 34-11-01. LEAK CKS GOOD. PITOT/STATIC SYSTEM CKD BOTH CAPTS AND FO'S USING RESPECTIVE CADC SYS.  NO LESS OR SPLIT OF AIRSPEED NOTED.
